# SDR ABXA040235

- Difficulty date: June 30, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N820AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46155
- Aircraft time: 70,884 hours, 23,970 cycles
- Engine: Pwa JT3D7
- Engine time: 68,914 hours, 20,447 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 71128726
- Part serial: 60102
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

PASSING FL 200 ON DESCENT 320 KTS, AS THROTTLE ADVANCED NR 1 ENG FLAMED OUT.  IMMEDIATE ACTION ITEM COMPLETED & ENG RESTARTED NORMALLY.  MX INSPECTED FUEL TANK BOOST PUMP AND OUTPUT PRESSURE, NO EVIDENCE OF FOD, NO DEFECTS.  CHECKED FORWARD PUMP OUTPUT, 190 PSI, WITHIN LIMITS.  REPLACED NR 1 FCU, LEAK CHECKED GOOD.  REPLACED NR 1 FUEL FILTER, NO CONTAMINATION FOUND, LEAK CHECKED GOOD.  REPLACED FUEL CONTROL GARLOCK SEAL, LEAK CHECKED GOOD ON ENG RUN.  TRIMMED NR 1 ENG PER DC8 MM 71-00-00 DUE TO FCU CHANGE.  CHECKED FUEL FEED LINE INTEGRITY FOR NR 1 ENG COMMON TO NR 1 MAIN FUEL CELL, CHECKED NORMAL.  REPLACED NR 1 ENG FUEL FLEX LINE, LEAK CHECKED GOOD.
